Aa
Aa
A
A
A
Close
Avatar universal

heart surgery

i had my mitral valve replaced 3 weeks ago and my red cell count was 8.6,i was put on iron tablets which i think have irritated my stomach,i have a lot of discomfort and nausia also i get dizzy, headaches and legs ache,can you advise.
4 Responses
Sort by: Helpful Oldest Newest
976897 tn?1379167602
From what I gather, dizziness/nausea is not usual from heart surgery. However they are not uncommon with certain medications. Your cardiologist should have a pretty good idea which one is causing the problem.
Helpful - 0
Avatar universal
No,not due to see the cardiologist till 16th Feb,and an x-ray and blood tests on the same day.
Helpful - 0
976897 tn?1379167602
Have you had your valve checked in the last three weeks?
Helpful - 0
976897 tn?1379167602
Try artichokes for iron, or better still, egg yolks. Egg yolks are full of good nutrients like iron and are like taking a multivitamin a day. Another good source of iron is iron enriched cereals, it will state on the packaging if it's enriched. Eating foods high in the nutrient you require is a much safer and natural way to absorb it into the body. Our bodies don't always like a pill containing single substances.
Helpful - 0
Have an Answer?

You are reading content posted in the Heart Disease Community

Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.